On the representation of numbers with given properties of binary expansion by sums of two squares
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 377-382
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_207_a30,
author = {K. M. Eminyan},
title = {On the representation of numbers with given properties of binary expansion by sums of two squares},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {377--382},
year = {1994},
volume = {207},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_207_a30/}
}
TY - JOUR AU - K. M. Eminyan TI - On the representation of numbers with given properties of binary expansion by sums of two squares JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1994 SP - 377 EP - 382 VL - 207 UR - http://geodesic.mathdoc.fr/item/TM_1994_207_a30/ LA - ru ID - TM_1994_207_a30 ER -
K. M. Eminyan. On the representation of numbers with given properties of binary expansion by sums of two squares. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 377-382. http://geodesic.mathdoc.fr/item/TM_1994_207_a30/